# SDR A6WA201542324

- Difficulty date: January 18, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 7,559 hours, 7,301 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DIVERSION RECEIVED GLD UNSAFE CAUTION.  QRH PROCEDURE COMPLIED WITH.  MSG CLEARED BUT FLIGHT SPOILERS GO INTERMITTENT DEPLOYMENT ON FLIGHT CONTROL PAGE WITH HYD SYS PRESSURIZED.
